# SDR N6WA200811091

- Difficulty date: November 9, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 8,476 hours, 5,989 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Intermittent
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT EMERGENCY DOOR LIGHT INTERMITTENT EICAS CAUTION.  DEFERRED DOOR INDICATION SYSTEM PER MEL 52-70-03.
